# SDR SWAA2012120310094

- Difficulty date: November 28, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N355SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25250
- Aircraft time: 68,678 hours, 59,072 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545776
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FUSELAGE SKIN JUST ABOVE &4L AT BS 950 APPROX 3.5" LONG.  REPAIRED PER SRM 53-00-01-2R-31.  REPAIR 3L.  THIS IS A CATEGORY REPAIR.
